New Cases of Integrable Systems with Dissipation on Tangent Bundles of Four-Dimensional Manifolds
- Autores: Shamolin M.V.1
-
Afiliações:
- Moscow State University
- Edição: Volume 63, Nº 3 (2018)
- Páginas: 132-137
- Seção: Mechanics
- URL: https://journals.rcsi.science/1028-3358/article/view/192803
- DOI: https://doi.org/10.1134/S1028335818030102
- ID: 192803
Citar
Resumo
In this paper, the integrability of certain classes of dynamic systems on tangent bundles to fourdimensional manifolds is shown. In this case, the force fields have so-called variable dissipation and generalize the previously considered systems.
Sobre autores
M. Shamolin
Moscow State University
Autor responsável pela correspondência
Email: shamolin@rambler.ru
Rússia, Moscow, 119899
Arquivos suplementares
